# SDR 99UAL900073

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC470037
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM RUDDER AREA.  *S/D*  YAW DAMPER ACTUATOR SEAL WAS LEAKING HYDRUALIC FLUID.  REPLACED THE YAW DAMPER ACTUATOR.
